# SDR AALA202103229007

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N409AA
- Make and model: Airbus A321-253N
- Aircraft serial: 9178
- Aircraft time: 2,642 hours, 860 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF CREW RECEIVED ECAM MESSAGE FLIGHT CONTROL FLAPS FAULT. CREW DECLARED AN EMERGENCY AND RETURNED TO HNL. FLIGHT LANDED WITHOUT INCIDENT. ACCOMPLISHED TSM 27-51-00-810-814A. FOUND SINGLE MOTOR OPERATION FAULT, ACCOMPLISHED FLAP SYSTEM OPERATIONAL TEST, FAULT NO LONGER PRESENT. OK FOR CONTINUED SERVICE.
